# SDR IPXA2023110762135

- Difficulty date: November 1, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3063C
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:MDC R/H SIDE AT FR77 SUPPORT WEB HAS CRACKED. INSTALLED SUPPORT WEB AT MDC RH FR77. IAW A300-600 SRM 51-40-21. REVIEWED
